MathSciNet Relay Station
MathSciNet bibliographic data
MR1343711 (97d:90098) 90C31 (49J52 52A20)
Luc, Dinh The Smooth representation of a parametric polyhedral convex set with application to sensitivity in optimization. Proc. Amer. Math. Soc. 125 (1997), no. 2, 555–567.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement